# SDR ASOA201201779

- Difficulty date: June 8, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 24,037 hours, 21,810 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Potentiometer
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON ARRIVAL,  SELECTED FLAPS TO 8, FLAPS DID NOT MOVE. ACFT RETURNED TO DEPARTURE,  EMERGENCY DECLARED.  PERFORMED POTENTIOMETER ADJUSTMENT OF THE FECU IAW AMM 27-51-10-830-008.  OPS CHECKED GOOD.  NO FURTHER DEFECTS NOTED AND R & R RT FLAP BPSU IAW 27-51-10.  OPS AND RIG CHECKED GOOD.  NO FURTHER DEFECTS NOTED.
